Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

bleeding again! kinda graphic sorry

(1 Post)
charleepeters Fri 04-Mar-05 11:22:32

Hi i posted a while ago after having a depro preva injection, i bled for the whole 3 months any way it got to 2 weeks after it was suposed to wear off and i was still having light bleeding and feeling so emotional. anyway i went to the g.p and she said it was still the hormones form the injection and it would stop and it did that was 14th feb, anyway last night went to toilet only to dicover a very light blood stained pink discharge stopped this morning but have got back ache and feeling really emotional again. anyway just happened again very light pink discharge what is it? could i be coming on my period finally or waht any advice would be great!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now